# SDR R61A2021072800599

- Difficulty date: July 12, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frm 81 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON AFT CARGO UNDERFLOOR SHEAR CLIP AT FR81 AND STR 27R. AFT CARGO UNDERFLOOR SHEAR CLIP AT FR81 AND STR 27R REMOVED AND REPLACED IAW EMB SRM 51-41-02 AND 51-43-01.
